# SDR CALA0300500

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Gouged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 6 FLAP TRACK FAIRING I/B STIFFENER GOUGED.  THE STIFFENER WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-40-02.
